Hi, i've been on ortho novum 7/7/7 for almost two months. I'm 3 days before my 2nd month of sugar pills. I've missed about 5 pills throughout the month, (not all at once) and I take them the next day along with my other pill, and i've not taken them exactly on time..When I first started the pills, I bleed for two weeks, then starting my 2nd month, i've been bleeding this whole month along with nausea and extreme sleepiness, which was my 1st pre-pregnancy symptoms. I was wondering, could the bleeding be caused from the pills causing stress on an unknown pregnancy? I know your suppose to miss a period, but i've heard and read you can bleed while on birth control. I'd appreciate any opinions or advice. Thank you.
You can bleed while on birth control. It is called break thru bleeding.
Your hormones are probably in an awful state since you aren't taking your birth control pills consistently at all. And, not taking your birth control correctly and as prescribed, can lead to pregnancy.
You may want to take a pregnancy test. When it hopefully comes back negative, you need to re-evaluate your birth control. Maybe you need something that is less restrictive and requires timing and consistency. Maybe you need to find something that is more spur of the moment.
Whenever you miss a pill, you need to use a back up birth control method (condoms).